MathSciNet Relay Station
MathSciNet bibliographic data
MR2415316 35J05 (35B65 35J25)
Lanzani, Loredana; Capogna, Luca; Brown, Russell M. The mixed problem in $L\sp p$ for some two-dimensional Lipschitz domains. Math. Ann. 342 (2008), no. 1, 91–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement